# SDR SWIA2020042750330

- Difficulty date: March 12, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 35,140 hours, 21,974 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT F.S. 333.00 TO F.S. 349.00 AT STRG. 21L HAS EVIDENCE OF CORROSION.     (C-CHECK) RO 4/23/2020   REMOVED AND REPLACED INTERCOSTAL WITH NEW (P/N SH670-31823-1S), REF CRJ 900 SRM AND BOMBARDEIR DWGS.  COMPLIED WITH SKYWEST TASK CARD (CL600-2D24) STRUCTURAL MAJOR REPAIR  COMPLIED WITH SKYWEST FORM 337
